MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-C ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-C ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 6887700
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the anesthesia system was connected to the patient it was not possible to ventilate the patient in either manual or automatic ventilation mode.Alarms indicating a high airway pressure were generated.There was no patient harm.Manufacturer's reference #: (b)(4).
 
Additional Manufacturer Narrative
The investigation of this complaint has been completed.The additional information received from the user facility stated that the hospital technician was called in to the operating room at the time of the event.The system was tested on a test lung and ventilation was not possible during the first minutes, but after this the ventilation on the test lung was possible.The breathing circuit and filters used at the time of the event was not changed before the test on the test lung.No further issues have been reported with the system after this and the system has continuously been used.No parts were replaced.The system device logs were sent for evaluation.The evaluation of the device logs shows that a successful system checkout was performed prior to the event.The technical log has no entries during this date, which indicate the absence of technical malfunctions in the system at the time of the event.The log shows that the treatment was started in manual ventilation.Seven minutes after start, the o2 flush button was pushed several times and another three minutes later ,alarms indicating that the measured airway pressure exceeded the set pressure in manual ventilation were generated.The system was set to automatic ventilation in pressure regulated volume control (prvc) mode and alarms indicating a high airway pressure such as regulation pressure limited, high continuous pressure, airway pressure high and peep high were generated.The alarms indicating a high airway pressure was also generated during the first two minutes when the hospital technician tested the system and then the system was functioning without deviations.The combination of the alarms for airway pressure high, peep high and high continuous pressure, indicates an increased expiratory resistance in the breathing system.Our conclusion, based on the evaluation of the logs, is that there was no indication of a system malfunction at the time of the event.The root cause of the reported event has not been conclusively determined.
 
Event or Problem Description
Manufacturer's reference #: (b)(4).

Brand Name
FLOW-C ANESTHESIA SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key23279173
Report Number8010042-2025-0001532
Device Sequence Number21021314
Product Code BSZ
UDI-Device Identifier07325710009765
UDI-Public(01)07325710009765(11)210806
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6887700
Device Catalogue Number6887700
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown